# SDR ASAA2014021706859

- Difficulty date: February 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 24,308 hours, 7,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING FWD LOWER EXIT LIGHTS ARE INOPERATIVE.  ACFT GROUNDED.  R & R FUSES ON BATTERY PACK IAW AMM 33-51-06.  OPS CHECKED GOOD IAW AMM 33-51-06.
